Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 609, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2011, 2:13 PM CDT for Tishomingo County, Mississippi. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 26, 2011, 2:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:26 PM CDT | HAIL 0.5 | 10 W Cherokee, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2937 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS54 KMEG 261913
SVRMEG
MSC141-261945-
/O.NEW.KMEG.SV.W.0609.110626T1913Z-110626T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 245 PM CDT
* AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF MIDWAY...OR NEAR IUKA...AND MOVING EAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO J P COLEMAN
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3485 8809 3469 8812 3468 8813 3464 8831
3477 8832 3477 8812 3500 8827 3500 8819
3486 8808
TIME...MOT...LOC 1913Z 249DEG 7KT 3480 8810
$$1 follow-up statement
066
WWUS54 KMEG 261924
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT SUN JUN 26 2011
MSC141-261945-
/O.CON.KMEG.SV.W.0609.000000T0000Z-110626T1945Z/
TISHOMINGO MS-
224 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL TISHOMINGO COUNTY...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MIDWAY...OR 6 MILES SOUTHEAST OF IUKA...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PADEN...BACON
SPRINGS AND HOLCUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3485 8809 3469 8812 3468 8813 3464 8831
3477 8832 3477 8812 3486 8818 3493 8814
3486 8808
TIME...MOT...LOC 1925Z 319DEG 28KT 3470 8812
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:34 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 26, 1:34 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 134 PM CDT SUN JUN 26 2011 .UPDATE... UPDATED FOR 18Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 947 AM CDT SUN JUN 26 2011/ UPDATE... UPDATED FOR MINOR ADJUSTMENTS TO PRECIPITATION CHANCES AND SKY COVER. DISCUSSION... CURRENT OUTFLOW BOUNDARY FROM NEAR CARUTHERSVILLE MISSOURI TO SAVANNAH TENNESSEE HAS BECOME STATIONARY OVER THE PAST HOUR. THE MOST ACTIVE PART OF THIS LINE HAS BEEN ACROSS LAKE AND OBION COUNTIES AS A SECOND MCS DROPS SOUTHEAST OUT OF KENTUCKY. EXTENDED DEFINITE POPS SLIGHTLY FARTHER WEST INTO THE BOOTHEEL OF MISSOURI FOR THE REMAINDER OF THIS MORNING TO COVER THIS COMPLEX...AND ALSO BUMPED UP AFTERNOON POPS ACROSS NORTHWEST TENNESSEE AS THIS REGION WILL BE MOST FAVORABLE TO SEE CONTINUING CONVECTION. SOUTH OF THE CURRENT OUTFLOW THE CAP HAS BEEN CLEARLY EVIDENT WITH DETERIORATING MID HEIGHT CLOUD COVER. THUS HAVE ADJUSTED CLOUD COVER AND WORDING IN THE FORECAST FOR MOSTLY SUNNY SKIES THIS MORNING WITH MORE CUMULUS DEVELOPING THIS AFTERNOON CAUSING PARTLY CLOUDY CONDITIONS. TEMPERATURES AND THE OTHER FORECAST PARAMETERS APPEAR TO BE ON TRACK WITH NO CHANGES NEEDED AT THIS TIME. JAB && .PREV DISCUSSION... /ISSUED 602 AM CDT SUN JUN 26 2011/ PREV DISCUSSION... /ISSUED 500 AM CDT SUN JUN 26 2011/ AS OF 4 AM...TEMPERATURES ACROSS THE MIDSOUTH RANGE FROM THE LOW 70S IN THE TENNESSEE RIVER VALLEY TO THE LOW 80S ACROSS EASTERN ARKANSAS. A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING IN A SOUTHERLY DIRECTION ACROSS SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND EASTERN MISSOURI. THESE STORMS WILL BE MOVING INTO WESTERN TENNESSEE OVER THE NEXT COUPLE OF HOURS. TODAY...THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ACROSS WESTERN TENNESSEE AND NORTHEASTERN MISSISSIPPI. ANY REMNANT BOUNDARIES FROM THIS MORNINGS STORMS COULD BE THE FOCUS OF NEW STORM DEVELOPMENT LATER THIS AFTERNOON. A FEW ISOLATED STORMS CAN NOT BE RULED OUT ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWESTERN MISSISSIPPI. A COUPLE OF STORMS COULD REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. TEMPERATURES WILL BE MUCH HIGHER ACROSS SOUTHWESTERN PORTIONS OF THE MIDSOUTH DUE TO THE LOWER CHANCES OF CLOUD COVER AND RAIN. THE RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVERNIGHT TONIGHT...AND WILL ELIMINATE ANY CHANCES FOR RAINFALL ACROSS THE REGION. MONDAY LOOKS TO BE QUITE HOT...ESPECIALLY OVER THE MISSISSIPPI DELTA. HEAT INDEX VALUES COULD APPROACH OR EXCEED 105 DEGREES ON MONDAY...SO THERE IS A CHANCE A HEAT ADVISORY WILL BE NEEDED. AN ISOLATED AFTERNOON STORM OR TWO CAN NOT BE RULED OUT ON MONDAY...HOWEVER THE CHANCES WERE TOO LOW TO MENTION IN THE FORECAST. ON TUESDAY...MODELS INDICATE THE RIDGE OF HIGH PRESSURE WILL WEAKEN JUST ENOUGH TO ALLOW A COLD FRONT TO MAKE IT INTO THE MIDSOUTH FROM THE NORTH. A SHORTWAVE TROUGH WILL ALSO APPROACH THE REGION FROM THE WEST. THIS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE COLD FRONT. A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. IT IS POSSIBLE THAT THE CHANCES FOR RAIN WILL NEED TO BE INCREASED IN LATER FORECAST PERIODS. HEAVY RAINS ARE ALSO POSSIBLE AS STORMS COULD MOVE OVER THE SAME AREAS REPEATEDLY. ONCE THE FRONT MOVES COMPLETELY THROUGH THE REGION TUESDAY NIGHT...RAIN CHANCES WILL BECOME MINIMAL AGAIN. BEHIND THE FRONT...TEMPERATURES WILL BE SLIGHTLY COOLER AND THE AIR WILL BE MUCH DRIER. THE RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION AGAIN BY WEDNESDAY. HOWEVER...A LIGHT NORTHEAST WIND WILL HELP KEEP TEMPERATURES COOLER AND HUMIDITY LEVELS DOWN. FOR THURSDAY...TEMPERATURES WILL BEGIN HEATING UP AGAIN. DUE TO LINGERING DRY AIR ACROSS THE REGION...HEAT ADVISORIES WILL MOST LIKELY NOT BE NEEDED. HUMIDITY LEVELS WILL INCREASE AS A SOUTH WIND RETURNS ON FRIDAY...SO HEAT INDEX LEVELS WILL NEED TO BE MONITORED. RAIN CHANCES WILL BE MINIMAL THROUGH THE REST OF THE FORECAST PERIOD DUE TO A STRONG RIDGE OF HIGH PRESSURE DOMINATING THE WEATHER PATTERN. RRH && .AVIATION... 18Z TAF SET COMPLEX OF STORMS PASSING THROUGH KMKL WILL CONTINUE TO TRACK SOUTHEAST EARLY IN THE PERIOD. THIS COMPLEX HAS ALSO GENERATED A SOUTHWEST MOVING OUTFLOW BOUNDARY TOWARDS KMEM. THUS HAVE PLACED A TEMPO GROUP IN FOR KMKL...KMEM...AND KTUP. BUT NOT AS CONFIDENT THAT STORMS WILL FIRE AT KMEM. WINDS WILL BE SOUTHWEST TO THE SOUTH OF THE BOUNDARY AND MORE EASTERLY TO THE NORTH AT KMKL. CONDITIONS WILL BE MAINLY VFR...EXCEPT A FEW HOURS OF MVFR AT KMKL. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 94 76 96 78 / 60 60 10 10 MKL 87 72 92 74 / 60 60 10 10 JBR 96 75 96 76 / 50 50 10 20 TUP 93 72 95 75 / 80 80 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 12:21 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1221 PM CDT SUN JUN 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271930- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1221 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A KENNETT MISSOURI TO A MARKS MISSISSIPPI LINE. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS....LARGE HAIL...AND LOCALIZED FLASH FLOODING. A FEW STRONG STORMS ARE POSSIBLE WEST OF THIS LINE WITH THE MAIN THREATS OF GUSTY WINDS...SMALL HAIL...AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH ON TUESDAY. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND ON TUESDAY. JAB
In the hours before
Special weather statement, Jun 26, 12:16 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 PM CDT SUN JUN 26 2011
TNZ052>055-092-261745-
DECATUR TN-HENDERSON TN-MADISON TN-CHESTER TN-HARDIN TN-
1216 PM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 7 MILES EAST OF PARSONS TO
FAIRVIEW AT 1216 PM CDT...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MADISON
COUNTIES...INCLUDING LOCATIONS NEAR LEXINGTON...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE...
PIN OAK LAKE AND PINE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3538 8802 3531 8801 3530 8798 3528 8798
3527 8803 3534 8831 3537 8837 3538 8837
3543 8855 3580 8892 3576 8856 3578 8831
3585 8802 3581 8796 3573 8802 3561 8802
3550 8796 3544 8804 3541 8796
TIME...MOT...LOC 1716Z 332DEG 23KT 3563 8799 3556 8823
3559 8852 3573 8884Local storm report, Jun 26, 1:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
104 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 3 S JACKSON 35.59N 88.83W
06/26/2011 E0.88 INCH MADISON TN TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED.
&&
CMLSpecial weather statement, Jun 26, 1:08 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
108 PM CDT SUN JUN 26 2011
MSZ006-TNZ055-091-092-261900-
TISHOMINGO MS-DECATUR TN-HARDIN TN-MCNAIRY TN-
108 PM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...
SOUTHEASTERN DECATUR COUNTY IN TENNESSEE...
NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 15 MILES WEST OF ADAMSVILLE TO
11 MILES SOUTHEAST OF OLIVE HILL AT 108 PM CDT...MOVING SOUTHEAST AT
30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR...HARDIN...MCNAIRY AND TISHOMINGO COUNTIES...
INCLUDING LOCATIONS NEAR J P COLEMAN STATE PARK...PICKWICK LANDING
STATE PARK AND SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3539 8798 3538 8802 3531 8801 3530 8798
3502 8798 3501 8819 3492 8813 3490 8809
3476 8811 3490 8834 3500 8835 3501 8838
3539 8850 3538 8817 3543 8799 3541 8796
TIME...MOT...LOC 1808Z 336DEG 28KT 3525 8864 3509 8818
3515 8788Special weather statement, Jun 26, 1:11 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
111 PM CDT SUN JUN 26 2011
MSZ005-006-TNZ053-091-261900-
ALCORN MS-TISHOMINGO MS-CHESTER TN-MCNAIRY TN-
111 PM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...
NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME NORTHWESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 12 MILES NORTHEAST OF SELMER
TO 13 MILES NORTHWEST OF SELMER AT 111 PM CDT...MOVING SOUTHEAST AT
45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...CHESTER...MCNAIRY AND TISHOMINGO COUNTIES...
INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK...CORINTH AND
SELMER...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3485 8874 3524 8878 3537 8862 3539 8849
3505 8837 3501 8839 3500 8836 3489 8832
TIME...MOT...LOC 1811Z 321DEG 41KT 3527 8840 3524 8874Local storm report, Jun 26, 1:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
158 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG HENDERSON 35.44N 88.65W
06/26/2011 CHESTER TN TRAINED SPOTTER
REPORTED TREE DOWN CLOSE TO PROXIMITY TO HOME AND VEHICLE
IN TOWN CENTER.
&&
CMLLocal storm report, Jun 26, 1:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
159 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG HENDERSON 35.44N 88.65W
06/26/2011 CHESTER TN TRAINED SPOTTER
REPORTED TREES DOWN.
&&
CMLThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:11 PM CDT | Special Weather Statement | MEG | Alcorn | 49 min |
| Jun 26, 1:49 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 41 min |
| Jun 26, 2:31 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.